# SDR DALA13039489206

- Difficulty date: August 14, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 48,233 hours, 25,534 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON LOWER SKIN HAS CHAFING DAMAGE AT OTBD END FROM FRONT SPAR TO AFT ENGINE MOUNT.  REPAIRED CHAFING IAW ERA PRI 561053-14, REV 1, ERA 516053-14, REV O.
